# SDR SWAA2023121121944

- Difficulty date: November 15, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SUPPORT BEAM IS CORRODED AT FASTENERS AFT OF #1 SLAT ACTUATOR; O/B #1 FLAP CARRIAGE<[01] REMOVED AND REPLACED TRAILING EDGE SUPPORT BEAM @ #1 SLAT ACTUATOR; O/B OF #1 FLAP CARRIAGE IAW SRM 51-40-02 AND AIPC 57-50-00-21.;[02] VERIFIED CORRECTIVE ACTION & MEASUREMENTS FIELDS. CARD COMPLETE.
